Aa
A
A
Close
Avatar universal
chest pain after stent
I had a LAD stent put in 3 months ago.  I felt great for about 3 weeks till all the pills kicked in.  I have tightness in my chest and arms.


This discussion is related to Chest discomfort for sereral months.
Cancel
1 Answers
Page 1 of 1
63984 tn?1385441539
What drugs are you taking?  

Generally, drug reactions occur quickly.  I suggest you contact your doctor to discuss your discomfort.  It's possible that you are experiencing discomfort because the LAD stent has occluded.  
Keep us informed.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Top Heart Disease Answerers
159619 tn?1318997813
Blank
Salt Lake City, UT
11548417 tn?1440481484
Blank
Netherlands
144586 tn?1284669764
Blank
Avatar universal
Blank
Avatar universal
Blank
Ireland
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
Avatar universal
Blank
GirlyBear15 commented on When Your Cold Is Not...
13 hrs ago
Avatar universal
Blank
Hema13 added the Diabetes Tracker
Dec 02
Avatar universal
Blank
replytorahul commented on Ear Mystery, Solved
Dec 02
Heart Disease Community Resources